MathSciNet Relay Station
MathSciNet bibliographic data
MR2781896 (2012b:93135) 93D15 (93C10 93C15)
Rehan, Muhammad; Hong, Keum-Shik; Ge, Shuzhi Sam Stabilization and tracking control for a class of nonlinear systems. Nonlinear Anal. Real World Appl. 12 (2011), no. 3, 1786–1796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement